# SDR ASAA9780092

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Latch
- Part number: 39522732
- Condition: Disconnected
- Location: R-1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FLT 477 - CREW REPORTED UNABLE TO ARM THE EVACUATION SLIDE FOR THE R-1 DOOR.  REINSTALLED BAR SLIDE LATCH ASSY AND OPERATED NORMALLY.  (M)
